# SDR UPS804257

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME CAP AT STATION 1040 AND L36 AND L35L TO L35R.  MAINTENANCE REMOVED THE CORROSION PER SRM 51-1-8, FABRICATED AND INSTALLED DOUBLER PER SRM 51-1-8 AND 53-2-0.
